# SDR ARWA20030701

- Difficulty date: July 2, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N8968U
- Make and model: Doug DC-8-62
- Aircraft serial: 46069
- Aircraft time: 66,337 hours, 19,808 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 2588787904
- Part serial: 1290490
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LOG PAGE 504844.  RUDDER KICKING AFTER TAKEOFF AND OSCILATING.  FOUND YAW CHANNEL COMPUTER; REMOVED AND REPLACED YAW CHANNEL COMPUTER AND PERFORMED OPERATIONAL CHECK SYSTEM IAW MM 22-10-37 CHECKED GOOD.  CHECKED AND PERFORMED RUDDER OPERATIONAL CHECK IAW MM 27-20-0; CHECKED GOOD.
